# SDR IPXA2023101164157

- Difficulty date: October 7, 2023
- Submitted: October 11, 2023
- Operation: Air carrier
- Aircraft: N162UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0851
- Aircraft time: 23,313 hours, 13,931 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

*SUPPLEMENTAL SDR* L/H NOTCH FLAP FRAME CRACKED. REMOVED NOTCH FLAP UP TO AND INCLUDING AMM 27-87-13 PAGEBLOCK 0401 STEP  B.(10). ROUTED TO SHEET METAL FOR DRILLING OF NEW NOTCH FLAP. COMPLETED REMAINING STEPS OF LEFT NOTCH FLAP REF AMM. 27-87-13-401 AND REINSTALLED NOTCH FLAP ACT. REF AMM. 27-88-15 OPS AND LEAK CKS. GOOD. WITNESSED OPS CHECKS AND VERIFIED CONTROL TRAVEL PER GMM REQUIREMENTS 04-02.
